Advertisement

A characterization of bounded regular sets

  • Antonio Restivo
Donnerstagnachmittag
Part of the Lecture Notes in Computer Science book series (LNCS, volume 33)

References

  1. [1]
    S. Ginsburg and E.H. Spanier, Bounded ALGOL-like languages, Trans. Amer. Math. Soc. 113 (1964), 333–368.Google Scholar
  2. [2]
    S. Ginsburg and E.H. Spanier, Bounded regular sets, Proc. Amer. Math. Soc. 17 (1966), 1043–1049.Google Scholar
  3. [3]
    A. Thue, Uber die gegenseitige Lage gleicher Teile Gewisser Zeicheureihen, Skr. Vid. Kristiania I. Mat. Naturv. Klasse 1 (1912), 1–67.Google Scholar
  4. [4]
    F. Dejean, Sur un Théorème de Thue, Journal of Combinatorial Theory (A) 13 (1972), 90–99.Google Scholar
  5. [5]
    R.C. Lyndon and M.P. Schutzenberger, The equation am=bncp in a free group, Michigan Math. J. 9 (1962), 289–298.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1975

Authors and Affiliations

  • Antonio Restivo
    • 1
  1. 1.Laboratorio di Cibernetica del CNR Arco FeliceNapoli

Personalised recommendations